# SDR 2018FA0000175

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: General aviation
- Aircraft: N291PA
- Make and model: Beech 200BEECH
- Aircraft serial: BB291
- Aircraft time: 8,275 hours, 7,833 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 72772712
- Condition: Failed
- Location: Zone 100
- Part time: 8,275 hours, 7,833 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INDUCTED INTO SCHEDULED MAINTENANCE AT LOCAL FBO. DISCOVERED FORWARD A/C BLOWER LOW SPEED WAS NOT FUNCTIONING.  FOUND BLOWER CONTROLLER WAS NOT OPERATING. PRIOR TO REPLACEMENT OF BLOWER CONTROLLER, CIRCUIT WIRING WAS CHECKED AND ARCING WAS DISCOVERED BETWEEN A TERMINAL OF THE 7 1/2 AMP CIRCUIT BREAKER FOR THE LOW SPEED CIRCUIT AND STRUCTURE.  THE PHENOLIC INSULATOR BETWEEN THE TERMINAL OF THE BREAKER AND THE AIRCRAFT STRUCTURE WAS MISSING. THE CIRCUIT BREAKER DID NOT SHOW A MECHANICAL TRIP BUT CONNECTION INSIDE SHOWED AN OPEN CIRCUIT.
